hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Improved Normal Computation by Quaternion Correction
University of Gävle, Department of Mathematics, Natural and Computer Sciences, Ämnesavdelningen för datavetenskap.
Responsible organisation
2008 (English)In: Aplimat - Journal of applied mathematics, ISSN 1337-6365, Vol. 1, no 2, 217-225 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 1, no 2, 217-225 p.
Identifiers
URN: urn:nbn:se:hig:diva-10611OAI: oai:DiVA.org:hig-10611DiVA: diva2:445044
Available from: 2011-10-01 Created: 2011-10-01 Last updated: 2011-10-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Fulltext

Search in DiVA

By author/editor
Hast, Anders
By organisation
Ämnesavdelningen för datavetenskap

Search outside of DiVA

GoogleGoogle Scholar

Total: 38 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf